# SDR VNAA2016111300019

- Difficulty date: November 13, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 30,914 hours, 31,017 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Switch
- Condition: Failed
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT OVERHEAT WARNING MESSAGE. THE CREW DIVERTED TO NEAREST FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED RIGHT  WING STANDBY SUFFICIENT HEAT SWITCH AND PERFORMED CHECKS IAW AMM.  OPS CHECK GOOD, THE AIRCRAFT WAS RELEASED FOR SERVICE.
